MathSciNet Relay Station
MathSciNet bibliographic data
MR178438 (31 #2695) 53.75
Pogorelov, A. V. Some results on surface theory in the large. Advances in Math. 1 1964 fasc. 2, 191–264 (1964).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement